MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REMB ELECTRIC SAGITTAL SAW; EAR, NOSE, AND THROAT ELECTRIC OR PNEUMATIC SURGICAL DRILL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REMB ELECTRIC SAGITTAL SAW; EAR, NOSE, AND THROAT ELECTRIC OR PNEUMATIC SURGICAL DRILL
Catalog Number 6400034000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service representative reported unintended activation of device.There were no adverse consequences & the procedure was completed successfully.

Brand Name
REMB ELECTRIC SAGITTAL SAW
Common Device Name
EAR, NOSE, AND THROAT ELECTRIC OR PNEUMATIC SURGICAL DRILL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21446436
Report Number3015967359-2025-00451
Device Sequence Number15393924
Product Code ERL
UDI-Device Identifier07613154938292
UDI-Public(01)07613154938292
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6400034000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown